Show simple item record

dc.contributor.authorBarmish, B. Rossen_US
dc.contributor.authorTempo, Robertoen_US
dc.date.accessioned2007-07-13T19:29:38Z
dc.date.available2007-07-13T19:29:38Z
dc.date.issued1996en_US
dc.identifier.citationBarmish, B.R., & Tempo, R. (1996). On Mappable Nonlinearities In Robustness Analysis. Ieee Transactions On Automatic Control, 41(6), 895-899.en_US
dc.identifier.urihttp://digital.library.wisc.edu/1793/10618
dc.descriptionThis material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.en_US
dc.format.extent514858 bytes
dc.format.mimetypeapplication/pdfen_US
dc.format.mimetypeapplication/pdf
dc.publisherIEEE, Piscataway, NJ, USAen_US
dc.relation.ispartofhttp://www.ieee.org/en_US
dc.relation.ispartofhttp://ieeexplore.ieee.org/servlet/opac?punumber=9en_US
dc.rightsCopyright 1996 Institute of Electrical and Electronics Engineersen_US
dc.rights©20xx IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_US
dc.titleOn mappable nonlinearities in robustness analysisen_US
dc.identifier.doihttp://dx.doi.org/10.1109/9.506246en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record